# SDR SWAA2022050389251

- Difficulty date: March 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INTERCOSTAL AT AFT CARGO COMP UNDER RT Z-CHANNEL AT BS 947 / [01] REMOVED DAMAGE INTERCOSTAL AT AFT CARGO COMP UNDER RT Z-CHANNEL BS 927 TO BS 947 PER REF B737 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL PER REF B737 SRM 51-40-05-0G-0;[03] VERIFIED 1-2. OK TO INSTALL NEW INTERCOSTAL.;[04] INSTALLED NEW INTERCOSTAL PER REF B737 SRM 51-40-02-0G-0 AND DWG 147A7500;[05] REMOVED AND REPLACED DAMAGE INTERCOSTAL AT AFT CARGO COMP UNDER RT Z-CHANNEL BS 927 TO BS 947 PER REF B737 SRM 51-40-02-0G-0;[06] VERIFIED 4-5.
